Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 31 (1977), 1051
DOI: https://doi.org/10.1090/S0025-5718-77-99987-2
Original Article: Math. Comp. 18 (1964), 93-97.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-77-99987-2
Article copyright: © Copyright 1977 American Mathematical Society